Jump to content

Emilijoo: Withdrawal symptoms after 3 months


Emilijoo

Recommended Posts

Dear readers,

 

I message from the Netherlands, I hope somebody can help me.

 

I have used Paxil /seroxat for 20 years of wich 15 years 10 Mg a day, 5 years 10 Mg a week (once a week onze tablet). No problems, everything fine.

 

Tapered of in June 2015, started with 2 Mg a day, Every four to six weeks -10%. It Went ok the first five months, a bit emotional, a bit more frightened and more depressive but nothing severe.

 

In january 2016 iT went horribly wrong, I got a severe case of hypogondria. In februari I reinstated seroxat use 10 Mg a day. I started to feel better in two weeks. Everything went fine untill the end of april, I began to have severe headaches and unpleasend thoughts in attacks. My brain is over stimulated very quickly and I am dizzy and foggy.

 

Had anybody experienced this or does somebody have a theory?

 

Thank you very mutch.

Link to comment
  • Moderator Emeritus

Emilijoo -- Welcome to Surviving Antidepressants (SA)
 
Your symptoms are often common in withdrawal but because you're taking 10 mg Seroxat, it's unlikely that is the cause. Those  symptoms are also listed as adverse "side" effects of Paxil/Seroxat (paroxetine).  Link to list of adverse effects.
 
If you'd rather see the information in Dutch, check the consumer (or patient) information sheet that came with your medication. If you don't still have that, your pharmacy may be able to give you one.
 
Here's some information about Seroxat/Paxil:
Information about and tapering tips for Paxil (paroxetine)
 
Questions for you:

  • Are you taking the Seroxat every day?
  • Are you taking it at the same time every day?
  • Is Seroxat the only medication you take?

To understand what is happening, it's important that you take notes on paper of your symptoms and of when you take your medications.  What we need to see for every day is the following detail:
 

- Time and dosage for drugs taken in morning

- Time and description of any symptoms in the morning

 

- Time and dosage for drugs taken in afternoon

- Time and description of any symptoms in the afternoon

 

- Time and dosage for drugs taken in evening

- Time and description of any symptoms in the evening

 

- Time and dosage for drugs taken in middle of the night

- Time and description of any symptoms in the middle of the night (such as waking)

 

A request:


Would you summarize your history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-18 months particularly? Any drugs prior to that can just be listed with start and stop years. This topic explains how to create a signature.

Please put your withdrawal history in signature

 

If you are using a mobile device -- a phone or a tablet -- please look at these posts in the signature topic:

Post number 8; Post number 9

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment

04 September 2016 - 04:34 PM

Dear readers,

 

I message from the Netherlands, I hope somebody can help me.

 

I have used Paxil /seroxat for 20 years of wich 15 years 10 Mg a day, 5 years 10 Mg a week (once a week one tablet). No problems, everything fine.

 

Tapered of in June 2015, started with 2 Mg a day, Every four to six weeks -10%. It Went ok the first five months, a bit emotional, a bit more frightened and more depressive but nothing severe.

 

In january 2016 iT went horribly wrong, I got a severe case of hypogondria. In februari I reinstated seroxat use 10 Mg a day. I started to feel better in two weeks. Everything went fine untill the end of april, I began to have severe headaches and unpleasend thoughts in attacks. My brain is over stimulated very quickly and I am dizzy and foggy.

 

Had anybody experienced this or does somebody have a theory?

 

Thank you very mutch.

Link to comment

 

Dear readers,

 

I message from the Netherlands, I hope somebody can help me.

 

I have used Paxil /seroxat for 20 years of wich 15 years 10 Mg a day, 5 years 10 Mg a week (once a week onze tablet). No problems, everything fine.

 

Tapered of in June 2015, started with 2 Mg a day, Every four to six weeks -10%. It Went ok the first five months, a bit emotional, a bit more frightened and more depressive but nothing severe.

 

In january 2016 iT went horribly wrong, I got a severe case of hypogondria. In februari I reinstated seroxat use 10 Mg a day. I started to feel better in two weeks. Everything went fine untill the end of april, I began to have severe headaches and unpleasend thoughts in attacks. The headaches went away but now My brain is over stimulated very quickly and I am dizzy and foggy.

 

Had anybody experienced this or does somebody have a theory?

 

Thank you very mutch.

Edited by scallywag
moved from reinstatement topic
Link to comment
  • Moderator Emeritus

Emili - I've moved your post to the Introductions Forum so that more people will see your question.
 
Most of the people who post at Surviving Antidepressants have experienced the difficult symptoms like the ones you list.
What is withdrawal syndrome

Here is One theory of antidepressant withdrawal syndrome

This topic describes what we think is happening in your CNS (central nervous system):

How your brain responds to psychiatric drugs - aka "Brain remodeling"

 

Setting this web page as a bookmark or favorite in your browser will help you navigate back to it.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment

Dear Scallywag,

 

Do you Think I have become oversensitive after reinstating the Paxil? If so, is gaat normal after three months and Will the Side effects go away after time?

Also In the Side effects I can't find quick overstimulation of the brain, my mayor problem al the moment.

 

The psychiatrist recomments I go up from 10 to 15 or 20 Mg a day. Whats your opinion?

 

Thanks.

Link to comment
  • Moderator Emeritus

Hi Emili,

 

Please do not take a higher dose until one of the more knowledgeable mods has responded.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • Moderator Emeritus

emili -- Right now your psychiatrist knows more about your medications history than we do.  Would you please create a signature?

A request: Would you summarize your history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-18 months particularly? Any drugs prior to that can just be listed with start and stop years. Please put your withdrawal history in signature

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment
  • Administrator

Welcome, Emiiijoo.

 

Do the unpleasant symptoms follow any daily pattern? Please keep notes on paper about your symptoms, when you take your drugs, and their dosages.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy